Metrics

From
Generalization of Common Fixed Point Theorems for Two Mappings by Mumtaz Ali and Muhammad Arshad Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239 doi:10.12691/tjant-5-6-5
Views
5082
Html 4410
Abstract 672
24 December 2017 (publication date) through 19 January 2020 *
17.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2097
PDF892
Epub569
XML424
PPT0
Figures117
Tables95
Export: 1441
RIS403
BibTex555
Endnote483
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com